# SDR WRLA2007028

- Difficulty date: February 7, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C &12A CHECK, EGAT MECHANIC FOUND CRACK AT L/H WING FIXED L/E SLAT INTERNAL NO. 16 RIB APPROX 05".  REMOVED LT WING NR 16 RIB & REPAIRED AREA, WIRE, CLAMP, PULLEY, TRACK AND CABLE PER NR 0028049, ITEM 1&2. REPLACED WITH NEW RIB AT LT WING NR 16 RIB PER MD-11 SRM 51-33-01 VOL II. REV:38. 3. INSTALLED LT WING NR 16 RIB REPAIRED AREA, WIRE CLAMP, PULLEY,TRACK AND CABLE PER NR 0028049 ITEM 3&4. RIG LT NR 8 SLAT DRIVE CALE & OPERATION TEST SATIS PER AMM 57-80-830~804,REV:57.
